Finite and Infinite Integral Formulas Associated with a Family of Incomplete I- Functions
Prachi Jain1, Vandana Jat2

1Prachi Jain, Department of Mathematics, Govt. Motilal Vigyan Mahavidyalaya, Bhopal – 462008,Madhya Pradesh, India.
2Vandana Jat, Department of Mathematics, Govt. College Patharia (Damoh) – 470666, Madhya Pradesh, India.
Manuscript received on 16 April 2021 | Revised Manuscript received on 09 April 2021 | Manuscript Accepted on 15 April 2021 | Manuscript published on 30 April 2021 | PP: 4-9 | Volume-1 Issue-1, April 2021 | Retrieval Number:100.1/ijap.A1003101121 
Open Access | Ethics and Policies | Indexing and Abstracting
© The Authors. Published by Lattice Science Publication (LSP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In recent years, research focuses on the integral representations of several kinds of special functions. In this paper, first we establish the integral representation of incomplete I- functions. Further, we find out some special cases of these integrals. Finally, we derived certain integrals involving a product of incomplete I- function and some other special functions.2010 Mathematics Subject Classification: 33E20, 44A40.
Keywords: and phrases: Incomplete I-functions; Incomplete Gamma functions and Mellin- Barnes type integral.